# SDR HNAA2022052500190

- Difficulty date: May 7, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E912739 - CARGO DOOR EXTERNAL SKIN IS CRACKED AT AFT UPPER CORNER OF HANDLE CUTOUT .... FABRICATED DOUBLER, FILLED AND INSTALLED DOUBLER AND FILLER ON CARGO DOOR EXTERNAL SKIN AROUND HANDLE CUTOUT IAW ETD2022-145-014172 AND EO1-52-22-0085
